# SDR NWAA09496303

- Difficulty date: February 16, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, TWO HRS OUT, THE CREW REPORTED THAT THEY HAD AN ELECTRICAL SMELL IN THE COCKPIT.  THEY FOLLOWED THE COM AND ISOLATED THE SMELL TO THE L1 WINDOW.  THEY SHUT THE WINDOW HEAT OFF OF THE L1 WINDOW AND CONTINUED ON TO DESTINATION.  LANDING WAS UNEVENTFUL. MX REPAIRED A SHORTED WIRE TO THE WINDOW AND IS INSTALLING A NEW WINDOW.  WORK IS STILL IN PROGRESS.  (K)
